Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 11, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 8, 2015, 7:32 AM CDT for Coles County, Illinois. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2015, 7:32 AM CDT (12:32 UTC)
- Expired
- Apr 8, 2015, 8:00 AM CDT
- In force
- 28 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Coles County, IL
The radar
The Lincoln radar (KILX), 128 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 0.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
031
WUUS53 KILX 081232
SVRILX
ILC029-081300-
/O.NEW.KILX.SV.W.0011.150408T1232Z-150408T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
732 AM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLES COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 800 AM CDT
* AT 728 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MATTOON...
AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
CHARLESTON...RARDIN...ASHMORE...COLES COUNTY AIRPORT...FOX RIDGE
STATE PARK...FAIRGRANGE...BUSHTON AND HUTTON.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 181 AND 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3948 8801 3938 8802 3937 8840 3956 8845
3964 8797 3960 8796 3948 8796
TIME...MOT...LOC 1233Z 259DEG 30KT 3948 8830
HAIL...1.00IN
WIND...<50MPH
$$
SMITH1 follow-up statement
021
WWUS53 KILX 081257
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
757 AM CDT WED APR 8 2015
ILC029-081307-
/O.EXP.KILX.SV.W.0011.000000T0000Z-150408T1300Z/
COLES IL-
757 AM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR COLES COUNTY WILL EXPIRE AT
800 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3948 8801 3938 8802 3937 8840 3956 8845
3964 8797 3960 8796 3948 8796
TIME...MOT...LOC 1257Z 259DEG 30KT 3952 8804
$$
SMITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 6:31 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 8, 6:31 AM CDT, 1 hour 1 minute before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 631 AM CDT Wed Apr 8 2015 .SHORT TERM...(Today) ISSUED AT 255 AM CDT WED APR 8 2015 Latest surface analysis indicates the frontal boundary that was holding stationary over south central Illinois has shifted further north early this morning as a weak wave of low pressure was approaching west central Illinois. Scattered convection has been occurring north of the boundary over parts of east central Iowa east into our far northern counties with some nickel hail reported over the past hour around Lacon in Marshall county. We expect the scattered convection to continue into the morning hours as the wave rides east along the boundary. As the surface low shifts to our east later this morning, there may actually be a southward push to the front which is going to cause some significant problems with respect to the afternoon temperatures, especially along and north of I-74. The latest HRRR does indicate another weak wave forming to our west along the boundary early this afternoon with another complex of storms approaching west central IL. Not sure if this particular complex of storms will ride along the boundary into central Illinois or dive more southeast into the higher instability air mass south of the front. POPs will increase again this afternoon in response to this secondary wave approaching from the west. Severe potential increases this afternoon thru this evening as the boundary gets a push northward as the more significant shortwave pushes into the Plains. With the warm front expected to edge across the area this afternoon and evening, damaging wind gusts, large hail and isolated tornadoes will all be possible. The tornado threat looks tied more into areas along and just north of the warm front later this afternoon and evening. Coolest temps north of I-74 where more of an easterly flow will prevail, while south of the boundary, a blend of the MET/MAV guid seems reasonable at this point. && .LONG TERM...(Tonight through Tuesday) ISSUED AT 255 AM CDT WED APR 8 2015 Severe weather threat through Thursday evening continues to dominate the first part of the forecast. Current upper low moving into northwest Nevada will open up but remain a fairly sharp wave as it traverses the Plains on Thursday. This will help develop a surface low over western Kansas this evening, which will surge northeast and shove the frontal boundary back northward tonight. The trailing cold front will sweep from west to east across the state Thursday evening as a result. Convection to our southwest expected to expand northeastward into the mid-Mississippi Valley this evening. Latest SPC Day1 outlook extended the slight risk across the entire CWA, with an enhanced risk of severe storms from basically Springfield-Peoria westward. This enhanced risk covers the entire area on Thursday, with high-resolution models focusing on the mid-afternoon through early evening time frame as the best potential in our area. Short period of cooler and drier weather on tap for the first part of the weekend, as high pressure drifts across the Midwest. However, longer range models showing extended periods of rain chances early next week. The GFS and ECMWF have a sizable range on the position of a frontal boundary that will be setting up Sunday night and Monday, both starting off roughly along I-70 but the GFS shows a much stronger surge to the north by Tuesday. However, with both favoring some sort of precip, have kept healthy rain chances in the forecast for early next week. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) ISSUED AT 615 AM CDT WED APR 8 2015 Frontal boundary located over the northern portion of the forecast area this morning will be the focus for periods of showers and thunderstorms along with LIFR cigs and vsbys with some of the heavy thunderstorms. Outside of the convection, and south of the frontal boundary, we will see a period of VFR cigs today with the main band of convection moving in after 21z but scattered in nature, so will continue to handle with VCTS until we see how the storms develop to our west later today. Surface winds will be quite variable in direction and speed in and near the thunderstorms today. Most of our area will see southeast winds at 10 to 15 kts today into tonight. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Smith LONG TERM...Geelhart AVIATION...Smith
Hazardous weather outlook, Apr 8, 6:05 AM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 605 AM CDT WED APR 8 2015 ILZ027>031-037-091100- KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 605 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL OCCUR THIS MORNING...MAINLY THROUGH ABOUT 10 AM. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY...AND BECOME MORE NUMEROUS TONIGHT. THESE THUNDERSTORMS MAY BE SEVERE... ESPECIALLY THIS EVENING. LARGE HAIL WILL BE THE PRIMARY THREAT... ALTHOUGH DAMAGING WINDS AND A COUPLE TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY THURSDAY AFTERNOON... EXITING THE AREA EARLY EVENING AS A COLD FRONT QUICKLY PUSHES THROUGH. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE ALL POSSIBLE WITH THE STORMS ON THURSDAY. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT WEEK...WITH A DAILY THREAT FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING... MAINLY BETWEEN 4 PM AND MIDNIGHT. ACTIVATION ON THURSDAY IS LIKELY...ESPECIALLY BETWEEN 2 PM AND 7 PM. ILZ036-040>042-047>051-091100- CASS-FULTON-LOGAN-MASON-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT- 605 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY...AND BECOME MORE NUMEROUS TONIGHT. THERE IS A GOOD CHANCE THESE STORMS WILL BECOME SEVERE THIS THIS EVENING. LARGE HAIL WILL BE THE PRIMARY THREAT...ALTHOUGH DAMAGING WINDS AND TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY THURSDAY AFTERNOON... EXITING THE AREA EARLY EVENING AS A COLD FRONT QUICKLY PUSHES THROUGH. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE ALL POSSIBLE WITH THE STORMS ON THURSDAY. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT WEEK...WITH A DAILY THREAT FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING... MAINLY BETWEEN 4 PM AND MIDNIGHT. ACTIVATION ON THURSDAY IS ALSO LIKELY...ESPECIALLY BETWEEN 2 PM AND 9 PM. ILZ038-043>046-053-091100- CHAMPAIGN-DE WITT-MACON-MCLEAN-PIATT-VERMILION- 605 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS EARLY THIS MORNING WILL PRODUCE INTENSE LIGHTNING AND LARGE HAIL. AREAS EAST OF I-57 ARE MOST AT RISK. ADDITIONAL THUNDERSTORMS WILL DEVELOP LATER TODAY...AND BECOME MORE NUMEROUS TONIGHT. THERE IS A CHANCE THAT THESE STORMS MAY BECOME SEVERE AS WELL. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS...ALTHOUGH A FEW STORMS MAY ALSO PRODUCE TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY LATE THURSDAY AFTERNOON AND ESPECIALLY THURSDAY EVENING...AS A COLD FRONT SWEEPS THROUGH THE AREA. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL POSSIBLE. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT WEEK...WITH A THREAT FROM SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH 8 AM...AND IS ALSO POSSIBLE THIS EVENING. IN ADDITION...SPOTTER ACTIVATION ON THURSDAY IS LIKELY BETWEEN 5 PM AND 11 PM. ILZ052-054>057-061>063-066>068-071>073-091100- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 605 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...WITH A GREATER CHANCE TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. HOWEVER...A TORNADO OR TWO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL SEVERE THUNDERSTORMS ARE LIKELY LATE THURSDAY AFTERNOON AND ESPECIALLY THURSDAY EVENING...AS A COLD FRONT SWEEPS THROUGH THE AREA. LARGE HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL POSSIBLE. MINOR FLOODING IS LIKELY TO DEVELOP IN AREAS ALONG THE WABASH RIVER...THURSDAY NIGHT AND FRIDAY. THE THREAT FOR THUNDERSTORMS RETURNS TO THE AREA EARLY NEXT WEEK...WITH A THREAT FROM SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. IT IS ALSO LIKELY LATE THURSDAY AFTERNOON AND EVENING...BETWEEN 5 PM AND 11 PM. GEELHART
In the hours before
Local storm report, Apr 8, 6:40 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
640 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM HAIL CHARLESTON 39.48N 88.18W
04/08/2015 E0.88 INCH COLES IL PUBLIC
REPORT VIA TWITTER
&&
ALWLocal storm report, Apr 8, 6:43 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
643 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL DANVILLE 40.14N 87.62W
04/08/2015 E0.75 INCH VERMILION IL EMERGENCY MNGR
DIME SIZE HAIL
&&
ALWLocal storm report, Apr 8, 6:49 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
649 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM HAIL CHARLESTON 39.48N 88.18W
04/08/2015 E0.88 INCH COLES IL PUBLIC
ALSO RECEIVED QUARTER INCH TO HALF INCH OF RAIN IN 20
MINUTES. HAIL WAS MOSTLY PENNY SIZE WITH SOME NICKEL
SIZE.
&&
ALWLocal storm report, Apr 8, 6:58 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
658 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 AM HAIL CHARLESTON 39.48N 88.18W
04/08/2015 E1.25 INCH COLES IL PUBLIC
HAIL REPORTED AT EIU CAMPUS VIA TWITTER
&&
ALWLocal storm report, Apr 8, 6:59 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
659 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HEAVY RAIN CHAMPAIGN 40.11N 88.26W
04/08/2015 M1.37 INCH CHAMPAIGN IL CO-OP OBSERVER
STORM TOTAL
&&
ALWLocal storm report, Apr 8, 7:01 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
701 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL WASHBURN 40.92N 89.29W
04/08/2015 E1.00 INCH WOODFORD IL PUBLIC
PUBLIC REPORT VIA WMBD-TV FACEBOOK PAGE
0404 AM HAIL MORTON 40.61N 89.47W
04/08/2015 E1.25 INCH TAZEWELL IL TRAINED SPOTTER
0407 AM HAIL MOUNT ZION 39.78N 88.88W
04/08/2015 E1.00 INCH MACON IL PUBLIC
0411 AM HAIL 1 NNE GOODFIELD 40.64N 89.26W
04/08/2015 E0.88 INCH WOODFORD IL TRAINED SPOTTER
0417 AM HAIL HANNA CITY 40.69N 89.79W
04/08/2015 E1.00 INCH PEORIA IL TRAINED SPOTTER
0430 AM HAIL HUDSON 40.61N 88.99W
04/08/2015 E0.88 INCH MCLEAN IL PUBLIC
0430 AM HAIL SOUTH PEKIN 40.50N 89.65W
04/08/2015 E0.88 INCH TAZEWELL IL PUBLIC
10 MINUTES OF PEA SIZE HAIL, THEN 1 MINUTE OF DIME AND
NICKEL SIZE HAIL.
0434 AM HAIL PEKIN 40.57N 89.63W
04/08/2015 E1.00 INCH TAZEWELL IL PUBLIC
MOSTLY PEA SIZE HAIL, BUT A FEW QUARTERS. REPORT VIA
TWITTER
0434 AM HAIL PEKIN 40.57N 89.63W
04/08/2015 M1.00 INCH TAZEWELL IL PUBLIC
WMBD FACEBOOK PAGE
0445 AM HEAVY RAIN NORMAL 40.52N 89.00W
04/08/2015 E0.50 INCH MCLEAN IL MESONET
HALF INCH OF RAIN IN 5 MINUTES WITH THUNDERSTORM. ALSO
PEA SIZE HAIL.
0500 AM HEAVY RAIN NORMAL 40.52N 89.00W
04/08/2015 M1.13 INCH MCLEAN IL MESONET
RECEIVED 1.13 INCHES OF RAIN TOTAL WITH THUNDERSTORM,
ALONG WITH PEA SIZE HAIL.
0505 AM HAIL BLOOMINGTON 40.48N 88.97W
04/08/2015 E1.00 INCH MCLEAN IL PUBLIC
QUARTER SIZE HAIL JUST SOUTHEAST OF BLOOMINGTON. REPORT
VIA TWITTER.
0517 AM HAIL HOPEDALE 40.42N 89.42W
04/08/2015 E0.75 INCH TAZEWELL IL EMERGENCY MNGR
PUBLIC REPORT VIA EM
0525 AM HAIL 1 E CLINTON 40.15N 88.94W
04/08/2015 E1.00 INCH DE WITT IL TRAINED SPOTTER
0530 AM HAIL LANE 40.13N 88.85W
04/08/2015 E1.00 INCH DE WITT IL MESONET
SWOP REPORT
0545 AM HAIL CHAMPAIGN 40.11N 88.26W
04/08/2015 E0.75 INCH CHAMPAIGN IL PUBLIC
DIME SIZE HAIL FELL IN EAST CHAMPAIGN FOR ABOUT 15 MIN.
REPORT VIA TWITTER
0600 AM TSTM WND GST CHAMPAIGN 40.11N 88.26W
04/08/2015 M52.00 MPH CHAMPAIGN IL ASOS
0600 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
04/08/2015 M1.90 INCH TAZEWELL IL CO-OP OBSERVER
STORM TOTAL IN AN HOUR AND A HALF
0610 AM HAIL 3 SW FISHER 40.29N 88.39W
04/08/2015 E1.00 INCH CHAMPAIGN IL TRAINED SPOTTER
0620 AM HAIL ASHMORE 39.53N 88.02W
04/08/2015 E1.00 INCH COLES IL PUBLIC
0620 AM HAIL CHARLESTON 39.48N 88.18W
04/08/2015 E0.88 INCH COLES IL PUBLIC
ALSO RECEIVED QUARTER INCH TO HALF INCH OF RAIN IN 20
MINUTES. HAIL WAS MOSTLY PENNY SIZE WITH SOME NICKEL
SIZE.
0623 AM HAIL 5 W CHARLESTON 39.48N 88.27W
04/08/2015 M0.75 INCH COLES IL TRAINED SPOTTER
HAIL LASTED 2 MINUTES.
0627 AM HAIL CHARLESTON 39.48N 88.18W
04/08/2015 E1.25 INCH COLES IL PUBLIC
HAIL REPORTED AT EIU CAMPUS VIA TWITTER
0630 AM HAIL DANVILLE 40.14N 87.62W
04/08/2015 E0.75 INCH VERMILION IL EMERGENCY MNGR
DIME SIZE HAIL
0630 AM HEAVY RAIN CHAMPAIGN 40.11N 88.26W
04/08/2015 M1.37 INCH CHAMPAIGN IL CO-OP OBSERVER
STORM TOTAL
0635 AM HAIL CHARLESTON 39.48N 88.18W
04/08/2015 E0.88 INCH COLES IL PUBLIC
REPORT VIA TWITTER
&&
ALWThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 1:05 AM CDT | Special Weather Statement | ILX | Marshall, Stark | 55 min |
| Apr 8, 1:43 AM CDT | Special Weather Statement | ILX | Knox | 47 min |
| Apr 8, 2:14 AM CDT | Special Weather Statement | ILX | Marshall, Stark | 61 min |
| Apr 8, 3:13 AM CDT | Special Weather Statement | ILX | Marshall | 32 min |
| Apr 8, 3:18 AM CDT | Severe Thunderstorm Warning | ILX | Marshall | 27 min |
| Apr 8, 3:26 AM CDT | Special Weather Statement | ILX | Woodford | 64 min |
| Apr 8, 3:53 AM CDT | Severe Thunderstorm Warning | ILX | Woodford | 22 min |
| Apr 8, 3:59 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Tazewell | 46 min |
| Apr 8, 4:02 AM CDT | Special Weather Statement | ILX | Macon | 43 min |
| Apr 8, 4:14 AM CDT | Special Weather Statement | ILX | Peoria, Woodford | 61 min |
| Apr 8, 4:24 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 66 min |
| Apr 8, 4:30 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 16 min |
| Apr 8, 4:56 AM CDT | Special Weather Statement | ILX | DeWitt | 64 min |
| Apr 8, 5:12 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt | 33 min |
| Apr 8, 5:31 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 44 min |
| Apr 8, 5:54 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 36 min |
| Apr 8, 6:14 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 45 min |
| Apr 8, 6:24 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Edgar | 56 min |
| Apr 8, 6:51 AM CDT | Areal Flood Advisory | ILX | Coles | 6 hr |
| Apr 8, 1:27 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 31 min |
| Apr 8, 1:48 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 42 min |
| Apr 8, 2:25 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 35 min |
| Apr 8, 2:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean | 26 min |
| Apr 8, 3:01 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 17 min |
| Apr 8, 3:17 PM CDT | Flash Flood Watch | ILX | Clark, Clay, Coles, Crawford, Cumberland, Douglas and 7 more | 32 hr |
| Apr 8, 3:41 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence | 31 min |
| Apr 8, 4:05 PM CDT | Flash Flood Warning | ILX | Lawrence, Richland | 6 hr |
| Apr 8, 4:45 PM CDT | Special Weather Statement | ILX | Richland | 60 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.